International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 633-636
Cohomology, dimension and large Riemannian manifolds
Department of Mathematics, University of Florida, P.O. Box 118105, 358 Little Hall, Gainesville 32611-8105, FL, USA
Received 2 April 1997; Revised 24 April 1997
Copyright © 1997 A. N. Dranishnikov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper surveys recent results on dimension and cohomology of the Higson corona of
uniformly contractable manifolds.